MAUDE Adverse Event Report: MEDINOL LT.D NIRXCELL COCR CORONARY STENT ON RX SYSTEM; CORONARY, STENT

MEDINOL LT.D NIRXCELL COCR CORONARY STENT ON RX SYSTEM; CORONARY, STENT
Model Number 4.0X17
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Vessel Or Plaque, Device Embedded In (1204); No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device not available for analysis.
 
Event or Problem Description
Initial information: tried to place stent in rca when it came off the system.They crushed the stent with a balloon and then placed an abbott vision stent to cover the crushed stent.Patient is currently in stable condition.Additional information received dec 14 2016: doctor was trying to deliver the stent to the lesion.Stent wasn't able to cross lesion and ended up coming off the delivery system.They tried to retrieve with snare but was unable to.So they crushed the stent with a balloon and then placed an abbott vision over the crushed stent.The physician was trained with the procedure.Visual inspection was performed prior to use, and the stent was handled properly and used according to the ifu.The doctor did not notice damage to the system prior to use.The vessel was calcified but was not tortures.Pre dilatation was not performed.Following the procedure the system was inspected and was found to be undamaged.The condition of the patient was stable.

Brand Name
NIRXCELL COCR CORONARY STENT ON RX SYSTEM
Common Device Name
CORONARY, STENT
Manufacturer (Section D)
MEDINOL LT.D
8 hartom street beck tech bldg
jerusalem, 97775 08
IS  9777508
MDR Report Key6220807
Report Number3003084171-2017-00001
Device Sequence Number755808
Product Code MAF
UDI-Device Identifier07290107011020
UDI-Public07290107011020
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.0X17
Device Catalogue NumberNXL40017US
Device Lot NumberNUS00148
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/04/2017
Supplement Report FDA Received Date02/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;